MathSciNet Relay Station
MathSciNet bibliographic data
MR614731 05A19 (01A60 05A15 10A45 42C10)
Bressoud, D. M. On partitions, orthogonal polynomials and the expansion of certain infinite products. Proc. London Math. Soc. (3) 42 (1981), no. 3, 478–500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement